# SDR R61A201702210170

- Difficulty date: February 10, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,436 hours, 19,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17085487001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN GUSSET AT FRAME 85, STRINGER 19L REMOVED AND INSTALLED A NEW GUSSET IAW SRM 51-43-03.
